# SDR REXA201100344

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 18,423 hours, 15,894 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN FOR SMELL IN COCKPIT AFTER PUSHBACK.  FOUND BURNING BUGS IN APU EXHAUST.  CLEANED OUT DEBRIS.  COMPLIED WITH SMOKE WORKSCOPE PACKAGE.
